Translator Disclaimer
15 August 2012 Zéro-cycles sur les fibrations au-dessus d’une courbe de genre quelconque
Olivier Wittenberg
Duke Math. J. 161(11): 2113-2166 (15 August 2012). DOI: 10.1215/00127094-1699441

Abstract

Soit X une variété propre et lisse sur un corps de nombres k. Des conjectures sur l’image du groupe de Chow des zéro-cycles de X dans le produit des mêmes groupes sur tous les complétés de k ont été proposées par Colliot-Thélène, Kato et Saito. Nous démontrons ces conjectures pour l’espace total de fibrations en variétés rationnellement connexes vérifiant l’approximation faible, au-dessus de courbes dont le groupe de Tate–Shafarevich est fini, sous une hypothèse d’abélianité sur les fibres singulières.

Let X be a smooth and proper variety over a number field k. Conjectures on the image of the Chow group of zero-cycles of X in the product of the corresponding groups over all completions of k were put forward by Colliot-Thélène, Kato and Saito. We prove these conjectures for the total space of fibrations, over curves with finite Tate–Shafarevich group, into rationally connected varieties which satisfy weak approximation, under an abelianness assumption on the singular fibers.

Citation

Download Citation

Olivier Wittenberg. "Zéro-cycles sur les fibrations au-dessus d’une courbe de genre quelconque." Duke Math. J. 161 (11) 2113 - 2166, 15 August 2012. https://doi.org/10.1215/00127094-1699441

Information

Published: 15 August 2012
First available in Project Euclid: 24 July 2012

zbMATH: 1248.14030
MathSciNet: MR2957699
Digital Object Identifier: 10.1215/00127094-1699441

Subjects:
Primary: 14C15, 14C25, 14D10, 14G25

Rights: Copyright © 2012 Duke University Press

JOURNAL ARTICLE
54 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.161 • No. 11 • 15 August 2012
Back to Top